Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hormonal imbalance, depression, sleeplessness. Taking dopamine. History of hypothyroidism. Treatment?

ha iam 29y not married but soon i will b maried but i think i have harmonal imbalance i had thyroid hypo now nothing its been diagnosided its normal but iam not satisfied iam depressed since my childwood i want complete hormones to b tested and i no abt dopamine iam suffering from depresion sleeplesr nights plz help me thank you
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, if you do not have any symptoms which indicates the systemic disease or indicates the endocrine dysfunction then it is useless to go for testing you do not seems to have any disease but it seems to be all functional condition you have like depression anxiety, so try to come out of this, then everything would be fine soon hope this information helps.
Answered: Sat, 29 Apr 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor